7 doctors weighed in:

I know the meds im on are supposed to calm me down but I have two kids and I feel like my head is about to float away and I feel dizzy faint and weak. The klonopin (clonazepam) has wore off should I take a trip to the er? Please help.

7 doctors weighed in
Dr. Charlene Sojico
Pediatrics
5 doctors agree

In brief: Seek help

You are certainly in no position to be caring for two kids under those circumstances.
Call your physician and discuss your problem. He may tell you to stop it or change meds.If you think this needs to be addressed immediately and it is a weekend.You may have to be treated at the emergency room.

In brief: Seek help

You are certainly in no position to be caring for two kids under those circumstances.
Call your physician and discuss your problem. He may tell you to stop it or change meds.If you think this needs to be addressed immediately and it is a weekend.You may have to be treated at the emergency room.
Thank
Dr. Bahman Omrani
Pain Management
1 doctor agrees

In brief: Yes ER if

A trip to the er is wise, especially if safety of the children are compromised.
The symptoms described may stem from a physical or psychiatric conditions & difficult to assess properly online. It may also be signs of klonipin withdrawal. A timely visit to the family doctor and a psychologist may be very beneficial. Take care of yourself so you can take care of your children.

In brief: Yes ER if

A trip to the er is wise, especially if safety of the children are compromised.
The symptoms described may stem from a physical or psychiatric conditions & difficult to assess properly online. It may also be signs of klonipin withdrawal. A timely visit to the family doctor and a psychologist may be very beneficial. Take care of yourself so you can take care of your children.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
15 years in practice
521K people helped
Continue
100,000 doctors available